Frequency domain subispace-based identification of discrete-time power spectra from nonuniformly spaced measurements

Akcay H., Turkay S.

AUTOMATICA, vol.40, no.8, pp.1333-1347, 2004 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 8
  • Publication Date: 2004
  • Doi Number: 10.1016/j.automatica.2004.03.010
  • Journal Name: AUTOMATICA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.1333-1347
  • Keywords: system identification, power spectrum, subspace methods, state-space models, nonuniformly spaced measurements, shape filter, SYSTEM-IDENTIFICATION, MULTIVARIABLE SYSTEMS, CANONICAL-FORMS, RESPONSE DATA, MODELS
  • Anadolu University Affiliated: No


In this paper, we present a new subspace-based algorithm for the identification of multi-input/multi-output, square, discrete-time, linear-time invariant systems from nonuniformly spaced power spectrum measurements. The algorithm is strongly consistent and it is illustrated with one practical example that solves a stochastic road modeling problem. (C) 2004 Elsevier Ltd. All rights reserved.